It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Tazorac Rash??
Dec 28, 2005
Honestly, the only times I've had trouble with rashes were during antibiotics, but I'm not sure I can blame it on them, since I started recently having some more. My derm just said it was a light case of eczema. He gave me a perscription for something really cheap, and I used it for 2 days and it hasn't come back since.

For comments on Tazorac's effectiveness of acne, I found it to be the best of the "big 3", which are Differin, Retin-A, and Tazorac. Differin helped a bit, and my face looked the least red while I was on it. Retin-A made me peel so much and didn't help at all. I'm currently on Tazorac and it's the only thing that's really killing my acne as well as preventing it. I've only been on it three months and I get a pimple maybe once a week. It's been fantastic, and I've been combining it with the aspirin mask to get my red marks away as well.





All times are GMT -7. The time now is 03:10 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!